# SDR AWXA200600795

- Difficulty date: April 20, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 411N202993
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED CHANNEL ASSEMBLY CRACKED ON THE L4 DOOR.  MAINTENANCE REMOVED AND INSTALLED NEW L4 DOOR CHANNEL ASSEMBLY IAW BOEING 757-200 SRM 51-40-02-06 PAGE 8.
